# SDR 07FDEA00727

- Difficulty date: March 9, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,995 hours, 10,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  (SUPPLEMENTAL 28 MARCH 07)  COMPLIED WITH FEDEX EA 1-5750-105636, REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
